# SDR GTIA2023111737620

- Difficulty date: November 16, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,456 hours, 10,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE DIRTY SOCK SMELL REPORTED BY AFT/ FA NUMBER 2 PACK TURNED OFF ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )-REF LP 3241593-1 THIS MX ACTION CLEARS DMI #3241591-1 PLACARD REMOVED MOC NOTIFIED
